| Catalog Number |
02.07.1205L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 january 2024: lot 2203625: (b)(4) items manufactured and released on 18-jul-2022.Expiration date: 2027-07-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: batch review performed on 02 january 2024: gmk-sphere 02.12.0026l femoral component sphere cemented size 6+ l (k140826) lot 2201188: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-apr-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0510fl tibial insert fixed sphere flex size 5/10 mm l e-cross (k202022) lot 2218638: (b)(4) items manufactured and released on 21-sept-2022.Expiration date: 2027-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E003rp patella resurfacing size 3 e-cross (k202022) lot 2218671: (b)(4) items manufactured and released on 20-oct-2022.Expiration date: 2027-oct-05.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.